I've been on pills for my diabetes for many years, the only time that i had to take insulin was when i was pregnant then shortly after i was able to go on pills. I have take glyburide and metformin for the longest. Now he added actos. the only side effects that i am noticing is that i have to go to the bathroom all the time for 1 and 2. I can say that i have not crapped so much in my life! It's to the point of annoying!!!!!!!!! If i am not urinated or pooping, i have the sensation to have to go. My main concern is this drug "actos" is the same drug that my neighbor was taking and his doctors took him off because they found out it causing liver damage. Does anyone know about this drug? Ever been on it? Have the same symptoms?
Now other than the diabetes i have other things wrong with me. Starting with my Thyroid that i take a drug for. I also suffered a heart attack 2 years ago, so i have to take blood pressure medicine, and 2 pills that help my heart. I will have to take these meds forever i am told or lose a ton of weight and i might be able to cut half these med s. Plus an aspirin a day as a blood thinner. And lets not forget the cholesterol pill that i take also, so that brings our grand total of 9 pills a day that i have to take! So ya figure 8 of my pills costs me 30 dollars for each, that's $240 plus $6.00 for the bottle of aspirins. This brings it to $246. a month to keep me alive and this is with insurance. And if i really want to throw in to my doctor that i suffer from depression i could very easily make this even more money. But screw it! I'm not going to do anything that i will regret. I have 2 beautiful kids that need me and my goal is to see them grow up and marry and have them take care of me for a change.....lol
Well there ya have it folks, my beautiful life in a nutshell. Sucks to be fat!
If anyone can tell me a bit more about "actos" i would appreciate it.